Zoran Skoda
Jordanian twist

Introduced in

  • V. Coll, M. Gerstenhaber, A. Giaquinto, An explicit deformation formula with non-commuting derivations, Ring Theory, Vol. 1, Israel Mathematical Conference Proceedings (1989) 396-403

MR1029329…a generalization of some work of Gerstenhaber [Ann. of Math. (2) 88 (1968), 1–34; MR0240167]. The main result is, if A is a k-algebra and if φ and ψ are k-derivations of A such that [φ,ψ]=λφ for some λ∈k, then φ∪ψ may be integrated to yield a deformation of A. An explicit formula for the derivation is given, as are a number of examples.

Generalizations are used for deformations of Yangians

  • Stolin, Alexander; Kulish, Petr P. New rational solutions of Yang-Baxter equation and deformed Yangians, Quantum groups and integrable systems, II (Prague, 1996). Czechoslovak J. Phys. 47 (1997), no. 1, 123-129 MR1456489 doi

  • Kulish, P. P.; Stolin, A. A. Deformed Yangians and integrable models, Quantum groups and integrable systems, II (Prague, 1997). Czechoslovak J. Phys. 47 (1997), no. 12, 1207-1212 MR1608809 doi

  • Khoroshkin, S. M.; Stolin, A. A.; Tolstoy, V. N. Deformation of Yangian Y(sl2) Comm. Algebra 26:4 (1998) 1041-1055 doi

  • Khoroshkin, S. M.; Stolin, A. A.; Tolstoy, V. N. qq-power function over q-commuting variables and deformed XXX and XXZ chains, Phys. Atomic Nuclei 64 (2001), no. 12, 2173-2178 MR1883225; translated from Yadernaya Fiz. 64 (2001), no. 12, 2262–2267

  • Khoroshkin, S. M.; Pop, I. I.; Samsonov, M. E.; Stolin, A. A.; Tolstoy, V. N. On some Lie bialgebra structures on polynomial algebras and their quantization, Comm. Math. Phys. 282 (2008), no. 3, 625-662 MR2426139

See also extended Jordanian twist

Last revised on July 18, 2019 at 10:12:21. See the history of this page for a list of all contributions to it.